Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period Problem?

Ok, so early this morning Dh and I had sex (sorry,TMI) and when we finished the words "birth control" popped in my head. I looked in my pack and had not taken one since Wednesday; I was on Thursday's pill. So, I took Thursday's, Friday's, Saturday's, and Sunday's pill at one time, because I was scared. That was probably stupid, but it didn't kill me, so oh well. Then I go to the bathroom and I was bleeding; not a lot, but enough to notice. At first I thought I was just starting my period, but I didn't know. Then later today I started bleeding some more; somewhat heavier than at first, but still not a lot. So, I put in a tampon around 3 and took it out around 8 and there was hardly any blood. My question is what is wrong? I was supposed to start my period on Wednesday, because that would have been the day I took my 3rd "green pill." So, am I bleeding because I missed pills? I couldn't be pregnant, could I?

Answer Question
 
kaeleighalexis

Asked by kaeleighalexis at 10:04 PM on Aug. 31, 2009 in Trying to Conceive

Level 3 (26 Credits)
Answers (4)
  • WHEN I WAS ON BIRTH CONTROL I WOULD BLEED LIKE THAT SOMTIMES AND ITS CALLED BREAK THROUGH BLEEDING..
    JENNIFER_007

    Answer by JENNIFER_007 at 10:33 PM on Aug. 31, 2009

  • it sounds like u probly took too many pills and that is the side affect of those pills...but there is a possibility of u being pregnant b/c of the missed pill....
    vtyler6203

    Answer by vtyler6203 at 12:08 AM on Sep. 1, 2009

  • Anytime you miss taking a pill you are at risk of getting pregnant. I used to do the same thing if I missed a pill. Taking that many pills or missing them can mess with your period. Either remember to take them, or switch to something like NuvaRing (like I did) so you don't have to remember to take one.
    geminigirl18

    Answer by geminigirl18 at 1:51 AM on Sep. 1, 2009

  • I think its because u didnt take ur bc. WHen u forget to take it.. ur body thinks your on the placebo pills, so ur body was kind of having the reaction to it.
    blueorpink

    Answer by blueorpink at 11:00 AM on Sep. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN